Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

149 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Had myocardial perfusion scan. Have headaches, stiff neck and dent on forehead. Cause and cure?

Answered by
Dr.
Dr. Pavan Kumar Gupta

General & Family Physician

Practicing since :1978

Answered : 6714 Questions

default
Posted on Thu, 7 Feb 2013 in Hypertension and Heart Disease
Question: I recently had a myocardial perfusion scan, But also had a cyst on my left eyelid and one underneath the lid. the cyst has been there now for about 10 weeks, but after the perfusion scan i started experiencing headaches and a dent has appeared on my forehead. with the headaches i get a stiff neck, signs of pressure behind my eyes, cheeks and nose. I also feel like my vision is blurry or shaky in my left eye. what can be causing this? could it be an infection caused by the cyst?
doctor
Answered by Dr. Pavan Kumar Gupta 2 hours later
Hello,
Thanks for the query.
In myocardial perfusion scan testing is done done with exercise (on a treadmill or stationary bicycle) or by using medication (Adenosine, Dipyridamole, Dobutamine) which increase the blood flow to the heart muscle.
It is possible to get headache,nausea and stiffness after the test and is due to the effect of drugs like adenosine or Dipyridamole or Dobutamine.
But these side effects last only for few hours or maximum for a day and get relieved by taking medications.

As far cyst on eyelid is concerned ,it may cause headache and local stiffness if he cyst is infected.Infected cyst in itself would be warm and tender to touch.
Consult your doctor for a examination and treatment.
However you may take TYLENOL OR MOTRIN two to three times a day till you are able to consult your doctor.
I hope it helps however you may revert to me for any further query.
Best of luck
Thanks
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions ,  
Drug/Medication ,   ,  
Medical Topics

Recent questions on  Stroke

doctor1 MD

hi I got hit in the head with a 8 pound pot it did not bleed, but ever since I hear bubbles after a growl in my stomach. Now I have had stroke in medical problems. From the weakness in my left side now walking with a cane to my speech is bad. no one can figure out what is going on. can you help?

doctor1 MD

My father, age 78, is in excellent health and only takes medication for hypercholesterolemia (low 200 s). He recently started Erythromycin for head and chest congestion and sore throat. After taking this for a few days he had blood blisters erupt in his scalp and ears. His head felt a lot of pressure and he was worried he might be having a stroke. His neck and head were stiff with some numbness in his right arm. He DC d the antibiotic and went to his doctor, who placed him on Prednisone. Now he is a little groggy and isn t feeling well so he stopped the Prednisone. He sounds weak and we aren t sure why he was put on the Prednisone. My question is - why take Prednisone if the blisters are drying up? What is the benefit versus the risks?

doctor1 MD

Have mild chest pains after walkng for 20 minutes. They last about 15 minutes and when I slow down they go away. The rest of the day I just feel somewhat tired. Had echo,stress test on tread mill and angiogram CT scan. They said my heart is fine but I have some indictation of blocked arteries. One of them appears to be about 55-70% but they do not want to do an angiogram with stent. I had a liver transplant last Dec 2009 and it is fine. I maintain a good BP and pulse rate is a little low. After walking my BP is about 119/65 and HR is 62. Always, but I do have morning hypertension and am taking Cozaar and Norvasc along with Prograff,Imuran--Immunosurpressants for LIVER and Bactrim. The seem to cause headaches EVERY night about 2am that last for several hours. thought I was having a stroke but they ruled that out. Went to ER several times thinking that I was having a heart attack. EKG shows nothing and the heart enzyme tests are negative. I am puzzled. My dentist who is an avid runner said that I may be having ANGINA and to take my NITRO with me. I don t want to stop walking but this has been gpoing on for 3 months and nothing has been diagnosed? Thank You.

doctor1 MD

Atrial fibrillation with RVR. 82 year old white male. History of mini-strokes. Diagnosed with SSS- went in for an AV pacemaker. Came out with AFib with RVR. Now afib is at a rate 50% of the time at 100-120. and 2 % of the time up to 180. He is on lopressor XL bid 150mg. What would you suggest next?

doctor1 MD

Can testicular torsion cause LOW grade pain?

doctor1 MD

I am experiencing a partial vision loss - probably a TIA - what will happen when I go to the emergency room?? YYYY@YYYY

doctor1 MD

My left testicle has been giving me slight pain and discomfort for around a week now. Especially when I lay on my side to go to sleep, it floats substantially in front of my right testicle. When I m standing it is more elevated than my right, and...